# SDR WX0A2014122272316

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 38,514 hours, 23,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE, FWD OVERWING EXIT, FLOOR LEVEL EXIT LIGHTED SIGN DAMAGED.  R & R LT SIDE FWD OVERWING EMER EXIT LIGHT.  OPERATIONS CHECKED GOOD IAW SWPM 20-00-09 & WDM 33-51-14.
